American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Yuk-Kam Lau, Gérald Tenenbaum and Jie Wu. On mean values of random multiplicative functions. Proc. Amer. Math. Soc. 141 (2013) 409-420.
Abstract, references, and article information
View Article: PDF

[2] Hirofumi Nagoshi. Distribution of Hecke eigenvalues. Proc. Amer. Math. Soc. 134 (2006) 3097-3106. MR 2231890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Henk Bruin and Stefano Luzzatto. Topological invariance of the sign of the Lyapunov exponents in one-dimensional maps. Proc. Amer. Math. Soc. 134 (2006) 265-272. MR 2170567.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Zbigniew S. Kowalski and Pierre Liardet. Genericity of the $K$-property for a class of transformations. Proc. Amer. Math. Soc. 128 (2000) 2981-2988. MR 1707154.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jean-Marc Deshouillers, François Hennecart, Bernard Landreau and appendix by I. Gusti Putu Purnaba. 7373170279850. Math. Comp. 69 (2000) 421-439. MR 1651751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jeff Kahn, János Komlós and Endre Szemerédi. On the probability that a random $\pm 1$-matrix is singular . J. Amer. Math. Soc. 8 (1995) 223-240. MR 1260107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Da Kai Wang and Aaldert Compagner. On the use of reducible polynomials as random number generators . Math. Comp. 60 (1993) 363-374. MR 1155576.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Bert Fristedt. The structure of random partitions of large integers . Trans. Amer. Math. Soc. 337 (1993) 703-735. MR 1094553.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Béla Bollobás and Peter Winkler. The longest chain among random points in Euclidean space . Proc. Amer. Math. Soc. 103 (1988) 347-353. MR 943043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J.-M. De Koninck and J. Galambos. The intermediate prime divisors of integers . Proc. Amer. Math. Soc. 101 (1987) 213-216. MR 902529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Russell Lyons. On the structure of sets of uniqueness . Proc. Amer. Math. Soc. 101 (1987) 644-646. MR 911025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1